# SDR SCNA202007065047

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 51,400 hours, 23,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O.  PSEU BITE NO FAULTS FOUND.  PERFORMED FIM 32-30 TASK 813 LANDING GEAR CONTROL LEVER LOCK-NO FAULT FOUND, CHECKS NORMAL.  FIM STATES INTERMITTANT FAULT, PSEU SELF TEST PASS REF FIM 32-09 TASK 801.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE FOR PRECAUTIONARY PURPOSES REF AMM 32-31-11.  CLEANED NOSE LANDING GEAR AIR/GROUND SENSORS DUE TO HEAVY GREASE.  LANDING GEAR CONTROL SYSTEM CHECKS NORMAL REF AMM 32-31-00.  OK FOR SERVICE.
